ZIMMER GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, M, ø 28/0, TAPER 12/14; PROSTHESIS, HIP
Back to Search Results |
| Catalog Number |
00877502802 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
03/31/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient underwent hip revision approximately 1 year and 4 months post implantation due to dislocation.Modular neck, head, and dm bearings were replaced in this surgery.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4): d10: item # 00-7848-012-00, kinectiv modular neck e, lot # 66071396.Item # 110031011, vivacit-e dm bearing 28x42mm, lot # 65055294.Item # 00-7713-009-00, mod ml taper fem st 9.0, lot # 66083639.Item # 110010264, g7 osseoti multihole 52mm e, lot # 65813649.Item # 110024463, g7 dual mobility liner 42mm e, lot # 031510.Item # 00-6250-065-20, trilogy bone scr 6.5x20, lot # j7454436.Item # 00-6250-065-20, trilogy bone scr 6.5x20, lot # j7526175.G2: report source japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Review of the complaint history identified additional similar complaints for the reported item and the part and lot combination.This complaint cannot be confirmed and a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.